# SDR MWEA00828

- Difficulty date: September 25, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKS - STA 83.5, FRAME HAD 2 EACH CRACKS ON RIGHT SIDE IN RADIUS.  FABRICATED AND INSTALLED REPAIR PARTS.  (X)
